# SDR ABXA010605

- Difficulty date: November 13, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 42,161 hours, 46,750 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 992345948
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL ANGLE CRACKED BENEATH KEEL, LOCATED RIGHT OF ANTI-COLLISION LIGHT WIRE FEED THROUGH. INSTALLED NEW ANGLE IAW DC-9 SRM 51-30-1 AND 51-30-5.
